# SDR AALA20090609TUL33

- Difficulty date: May 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: VAN1023
- Part serial: BBFBNNIZ
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR ON L/E OF VANE.  INSTALLED HOT BOND REPAIR ON DAMAGED AREA PER ESO8OO95.
